# SDR ASOA20120928141T

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 202
- Aircraft time: 30,919 hours, 23,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON SKIN PANEL BETWEEN FRAMES 13 AND 14, STRINGER 19L TO 21L.  R & R SKIN PANEL.  REMAP OF RVSM AREA IS WITHIN LIMITS.
